# SDR MASA2022040900098

- Difficulty date: April 9, 2022
- Submitted: April 10, 2022
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 43,488 hours, 34,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH REAR OVER WING EXIT SIGN - 3 BULBS INOP. CHARGED BATTERY, OPS CHECK GOOD.
